# SDR SWIA201438410

- Difficulty date: June 21, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,800 hours, 21,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SKIN AT BS 494, ONE INCH BELOW S10L.  C-CHECK,  REPAIRED  IAW REO.
